# SDR DALA2024011700737

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 70,767 hours, 9,013 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: UNKNOWN
- Condition: Unknown
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 RIGHT FLAP TRACK NO.2 REAR LINK - REPLACE BOTH UPPER AND LOWER SPHERICAL BEARINGS PER EO 2754-01029-01-2R. CORRECTIVE ACTION: REMOVED AND REPLACED BOTH UPPER AND LOWER SPHERICAL BEARINGS PER EO2754- 01029-01-2R. (0157626)
